# SDR P5CA2016072000170

- Difficulty date: July 17, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 61,855 hours, 10,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Bs 2231-2237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L5 DOOR FWD REVEAL DOUBLER CRACKED AT BS 2231-2237 STRINGERS 21- 22L. THE REVEAL DOUBLER REPAIRED IAW SRM 53-6-15-2R-3 REPAIR 3.
